# SDR AC2A075788

- Difficulty date: May 7, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N826MB
- Make and model: Bolkms BO105S
- Aircraft serial: 771
- Aircraft time: 11,805 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Tach Generator
- Part number: 32005007
- Part serial: 273341
- Condition: Defective
- Location: Transmission
- Part time: 18 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PART IS DEFECTIVE. ROTOR INDICATIONS WERE ZERO ON CRANK-UP REPLACED TACH/GEN
